# SDR ASMF201403014

- Difficulty date: March 10, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 34,134 hours, 17,276 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING RT ENGINE START, A FUEL LEAK WAS DETECTED & THE RT ENGINE CONTROL LIGHT TURNED ON WITH INDICATION OF EGT LOW.  AIRCRAFT RETURNED TO PLATFORM. PERFORMED REVISION, DETECTING FUEL LEAK IN THE TRANSIENT BLEED VALVE DRAIN PORT.  THE RT ENGINE WAS MOTORING, AFTER IT WAS STARTED & ENGINE OPS TEST WAS PERFORMED IAW AMM 71-00-00, NO CONFIRMING FUEL LEAK & THE CONTROL LIGHT TURNED OFF, ALL CORRECT.
